Indiana, 2009

Flash Flooding and Flood in Indiana, August 4 to 5, 2009

August 4 to 5, 2009 · NWS LMK · 26 events in 7 counties and zones

Early morning thunderstorms produced severe hail in parts of Southern Indiana. These storms eventually stalled and produced torrential rainfall across South-Central portions of the state along the Ohio River.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

Early morning thunderstorms produced severe hail in parts of Southern Indiana. These storms eventually stalled and produced torrential rainfall across South-Central portions of the state along the Ohio River. Rainfall amounts of around six inches in two hours created dangerous flash flooding and several water rescues were required as the event unfolding during rush hour traffic. Later in the afternoon a line of severe thunderstorms moved across the same area, producing damaging winds and bringing another round of heavy rainfall and flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Aug 4, 1:55 AM EST, 4 hours 5 minutes earlier.

Area forecast discussion, Aug 4, 1:55 AM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 AM EDT TUE AUG 4 2009

.SHORT TERM (TDA AND TONIGHT)...

AN UNSETTLED WX PATTERN WILL BEGIN THIS PERIOD AND CONTINUE INTO THE
LONG TERM. A MODERATELY UNSTABLE AMS COVERS OUR WRN FA ATTM AND THIS
INSTABILITY WILL SPREAD EWD TDA ON SW FLO RESULTING IN DEWPOINTS
CLIMBING TO 70/LOWER 70S. SCT TSTMS WERE MOVING INTO/DEVELOPING OVER
SW INDIANA AND MOVG ESE. THESE WILL BE AFFECTING SCNTRL INDIANA/
NCNTRL KY IN THE PREDAWN AND LIKELY INCREASE IN COVERAGE...PROPELLED
BY A MODEST LOW LEVEL JET/WARM AIR/MOIST UNSTABLE ADVECTION. MORE
STORMS WERE DEVELOPING FARTHER UPSTREAM ACRS PARTS OF THE MID MS
VLY...AIDED BY SEWD MOVG UPR LEVEL IMPULSES.

IT APPEARS THAT SCT SHOWERS/TSTMS ALONG WITH VARIABLE CLOUDS WILL
PREVAIL THRU THE PERIOD WITH A SERIES OF SUBTLE UPR LEVEL TROFS
WORKING WITH AN UNSTABLE AMS AND AMPLE MOISTURE FOR MCS DEVELOPMENT
AND MOVEMENT INTO OUR FA. SEVERITY OF STORMS IN QUESTION WITH
LIMITED/DECREASING WIND SHEAR THRU THE PERIOD. BEST CHC FOR SEVERE
STORMS APPEARS TO BE LATE AFTN/EVE TDA/TNGT ASSOCIATED WITH
INCREASING FUEL/HEATING. SPC FCSTS EQUAL CHCS FOR LARGE
HAIL/DAMAGING WINDS.

MUCH PREFER NAM MOS TEMPS TDA...CANT SEE LOWER 90 READINGS UNDER A
MIX OF SUN/CLOUDS WITH SCT STORMS.

.LONG TERM (WEDNESDAY THROUGH MONDAY)...

A SHIFT IN THE JET STREAM WILL BRING VERY WARM AND MUGGY WEATHER FOR
THE WEEKEND. BY SATURDAY HIGHS WILL REACH THE LOWER TO MID
90S...TEMPERATURES NOT SEEN SINCE LATE JUNE.

WEDNESDAY AND THURSDAY...

PRIOR TO THE WELL ADVERTISED PATTERN CHANGE FOR THIS
WEEKEND...NORTHWEST MID-LEVEL FLOW WILL CONTINUE OVER THE GREAT
LAKES AND THE NORTHERN OHIO VALLEY. SURFACE HIGH PRESSURE ACROSS THE
UPPER MIDWEST EARLY WEDNESDAY WILL HAVE BROUGHT DISTINCTLY COOLER
AND DRIER AIR TO THE GREAT LAKES. HOWEVER THE COLD FRONT SOUTH OF
THIS AIR MASS IS EXPECTED TO HANG UP ACROSS SOUTHERN INDIANA AND
OHIO WEDNESDAY AND REMAIN THERE BEFORE BEGINNING TO MOVE BACK NORTH
AS A WARM FRONT LATE THURSDAY.

FORECAST MODELS ARE IN CONSENSUS SHOWING WARM AND HUMID CONDITIONS
BOTH WEDNESDAY AND THURSDAY ACROSS THE COMMONWEALTH WITH DEWPOINTS
HOVERING IN THE UPPER 60S TO AROUND 70. PRECIPITATION CHANCES BOTH
DAYS WILL DEPEND ON LOCAL MESOSCALE FEATURES SUCH AS CLOUD COVER AND
BOUNDARIES ASSOCIATED WITH NEARBY CONVECTION.

BOTH THE NAM AND THE GFS SHOW SUBSTANTIAL ELEVATED INSTABILITY EARLY
WEDNESDAY AND SCATTERED THUNDER IS VERY POSSIBLE THROUGH THE EARLY
MORNING HOURS. THE AREAL EXTENT OF CLOUD COVER WEDNESDAY WILL HAVE A
MAJOR ROLE IN TEMPERATURES AND AFTERNOON SURFACE BASED
INSTABILITY.

BOTH THE GFS AND THE ECMWF HINT AT A NOCTURNAL CONVECTIVE COMPLEX
DEVELOPING ACROSS THE LOWER MISSOURI VALLEY OR IOWA LATE WEDNESDAY
ALONG AN ELEVATED BAROCLINIC ZONE AT THE NOSE OF AN 850MB JET. THIS
AREA WILL TEND TO MOVE SOUTHEAST AND MAY BRING THUNDERSTORMS INTO
THE LOCAL AREA BY THURSDAY. WILL CONTINUE CURRENT FORECAST WHICH
MENTIONS A CHANCE OF THUNDER BOTH DAYS.

HIGH TEMPERATURES SHOULD RISE INTO THE MID TO UPPER 80S EACH
DAY...WITH WARMISH OVERNIGHT LOWS FALLING TO AROUND 70 EACH
NIGHT.

FRIDAY THROUGH MONDAY...

ECMWF AND THE GFS AGREE ON THE OVERALL EVOLUTION OF THE 500MB
PATTERN. THE CENTER OF THE 500MB RIDGE IS FORECAST TO MIGRATE FROM
ACROSS THE WESTERN PLAINS EARLY FRIDAY TO THE SOUTHEASTERN STATES BY
EARLY SATURDAY. THIS EASTWARD SHIFT WILL BE IN RESPONSE TO A
SEASONALLY STRONG TROUGH MIGRATING EASTWARD ACROSS THE INTERMOUNTAIN
WEST SATURDAY. CORRESPONDINGLY...925MB TEMPERATURES ARE FORECAST TO
WARM FROM AROUND 23C TO 28C FOR THIS PERIOD. DESPITE HUMID
CONDITIONS AND SOUTHWEST LOW LEVEL FLOW...CONVECTION WILL BE
ISOLATED AT BEST DUE TO PROXIMITY OF THE RIDGE AXIS AND WARM
TEMPERATURES ALOFT. WILL KEEP POPS OUT THE THE WEEKEND FORECAST.

BASED ON FORECAST 925MB TEMPERATURES AND 500MB HEIGHTS...FEEL THAT
SATURDAY AND SUNDAY WILL BE THE WARMEST DAYS IN THIS STRETCH...WITH
HIGHS IN THE LOWER TO MID 90S.

&&

.AVIATION (04/06Z TAFS)...

GENERALLY VFR THRU THE PERIOD WITH IFR TO MVFR CONDS POSSIBLE UNDER
THE CORE OF TSTMS.

WEAK AREA OF HIGH PRESSURE WILL MOVE EAST OF THE AREA
OVERNIGHT...ALLOWING FOR A MOIST SLY RETURN FLO. NEW CONVECTIVE
DEVELOPMENT NOTED OVER ERN IL/SW INDIANA. SHOWERS/STORMS EXPECTED TO
CONTINUE TO DEVELOP/EXPAND TO THE SE AND AFFECT NCNTRL KY NEAR SDF
BY DAWN AND POSSIBLY LEX AND BWG SHORTLY THEREAFTER. TIMING AND
COVERAGE IN DOUBT...WILL GO WITH VCNTY AND MONITOR MOVEMENT/
DEVELOPMENT OF STORMS TOWARD MORNING AND AMEND AS NEEDED.

THE MODELS CONTINUE TO BE AGGRESSIVE AT DEVELOPING ANOTHER
CONVECTIVE COMPLEX OF STORMS TO OUR NW DURING THE AFTERNOON WHICH
WILL LIKELY HAVE AVIATION IMPACTS AT ALL THE TERMINALS FOR A TIME
LATE TUE AFTN/EVENING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...DK
LONG TERM....JSD
AVIATION.....11
Hazardous weather outlook, Aug 4, 3:30 AM EST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 AM EDT TUE AUG 4 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-050830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
430 AM EDT TUE AUG 4 2009 /330 AM CDT TUE AUG 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A COLD
FRONT APPROACHES OUR REGION. THE BEST CHANCE FOR STRONG TO SEVERE
STORMS WILL BE THIS AFTERNOON AND EVENING AHEAD OF THE FRONT AS
INSTABILITY INCREASES. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...IN ADDITION TO CLOUD-TO-GROUND LIGHTNING AND
LOCALLY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY.
GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY.

DK/JSD

In the hours before

Special weather statement, Aug 4, 4:50 AM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 AM EDT TUE AUG 4 2009

KYZ030-031-033-034-041015-
HENRY-JEFFERSON-OLDHAM-SHELBY-
550 AM EDT TUE AUG 4 2009

...MARBLE SIZE HAIL...

AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PROSPECT...OR 14 MILES NORTHEAST OF
LOUISVILLE...AND MOVING EAST AT 20 MPH. MARBLE SIZE HAIL WAS
REPORTED WITH THIS STORM.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND SMALL PEA OR MARBLE SIZE HAIL...ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE...
  NEAR LA GRANGE AROUND 610 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

&&

KIRKPATRICK
Local storm report, Aug 4, 4:52 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 AM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             2 E PROSPECT            38.35N  85.57W
08/04/2009  E0.75 INCH       OLDHAM             KY   TRAINED SPOTTER

            MARBLE SIZED HAIL JUST EAST OF PROSPECT.

&&

EVENT NUMBER LMK0900017

JSD

The radar

The Louisville radar (KLVX), 41 km away, was scanning. The volume nearest the first event began at 11:01 UTC.

Open the radar archive at this moment

Event by event

16 flash flood, 5 thunderstorm wind, 3 hail, 1 heavy rain, 1 flood. Local standard time, as filed.

Heavy Rain, Clark

When
August 4, 6:00 AM EST to 1:40 PM EST
Where
Clark County, 1.48 mi NNW of Jeffersonville
Reported by
Trained Spotter
Coordinates
38.300, -85.730

A spotter measured 5.50 inches of rainfall between 7 am and 240 pm EDT.

Hail, Clark

When
August 4, 6:45 AM EST
Where
Clark County, Charlestown
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
38.450, -85.670

Quarter to golf ball size hail fell.

Hail, Clark

When
August 4, 6:50 AM EST
Where
Clark County, 0.88 mi SW of Sellersburg
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.390, -85.760

One inch hail was falling at the police department.

Thunderstorm Wind, Clark

When
August 4, 6:55 AM EST
Where
Clark County, 0.69 mi N of Cementville
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.360, -85.750

Trees were downed near Interstate 65 at exit 9, closing the interstate.

Flash Flood, Clark

When
August 4, 7:14 AM EST to 10:14 AM EST
Where
Clark County, 1.48 mi NNW of Jeffersonville to 0.44 mi N of Bonnenburger
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.300, -85.730

Heavy rain of more than four inches in an hour and a half caused streams to rapidly rise out of their banks.

Flash Flood, Clark

When
August 4, 7:21 AM EST to 10:21 AM EST
Where
Clark County, 0.69 mi W of Sellersburg to 0.32 mi NW of Sellersburg
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.398, -85.763

A water rescue of a person in a vehicle was performed in the Lakeside Estates community.

Flash Flood, Clark

When
August 4, 7:23 AM EST to 10:23 AM EST
Where
Clark County, 0.85 mi S of Charlestown to 0.95 mi ESE of Charlestown
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.438, -85.670

High Street was closed due to flash flooding.

Flash Flood, Scott

When
August 4, 7:25 AM EST to 10:25 AM EST
Where
Scott County, 2.27 mi W of Scottsburg to 2.6 mi SSW of Austin
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.686, -85.811

Boatman Road was closed by high water between Scottsburg and Austin.

Hail, Clark

When
August 4, 7:28 AM EST
Where
Clark County, 1.48 mi NNW of Jeffersonville
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
38.300, -85.730

One inch hail was falling at the YMCA.

Flash Flood, Floyd

When
August 4, 7:50 AM EST to 10:50 AM EST
Where
Floyd County, 1.73 mi WSW of New Albany to 1.81 mi SW of New Albany
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.288, -85.828

Cars were floating on Scribner with massive flash flooding in downtown New Albany.

Flash Flood, Clark

When
August 4, 8:06 AM EST to 12:00 PM EST
Where
Clark County, 0.74 mi S of Clarksville to 0.96 mi S of Clarksville
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.309, -85.768

Three feet of water covered Eastern Boulevard and vehicles were stuck in the water.

Flash Flood, Clark

When
August 4, 8:30 AM EST to 11:00 AM EST
Where
Clark County, 0.88 mi SW of Sellersburg to 0.67 mi SE of Sellersburg
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.390, -85.760

Highway 31 was closed due to high water between Sellersburg and Henryville.

Flash Flood, Floyd

When
August 4, 8:40 AM EST to 10:40 AM EST
Where
Floyd County, 2.1 mi WSW of New Albany to 2.35 mi WSW of New Albany
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.292, -85.837

A woman and two children were trapped in a vehicle and rescued on Valley View Rd and Cherry St.

Flash Flood, Floyd

When
August 4, 9:12 AM EST to 10:15 AM EST
Where
Floyd County, 2.97 mi SW of New Albany to 0.4 mi SW of New Albany
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.272, -85.842

A water rescue was performed on Corydon Pike just south of New Albany.

Flash Flood, Clark

When
August 4, 9:25 AM EST to 11:25 AM EST
Where
Clark County, 0.06 mi NNE of Cementville to 0.58 mi WNW of Watson
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.351, -85.750

Several areas were closed along HWY 62 in Clark County.

Flash Flood, Harrison

When
August 4, 10:05 AM EST to 12:05 PM EST
Where
Harrison County, 0.79 mi NW of Lanesville to 2.11 mi NE of Lanesville
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.237, -85.992

Little Indian Creek in Lanesville was flooding and entering the basements of some buildings on the north side of State Road 62.

Flash Flood, Harrison

When
August 4, 10:06 AM EST to 12:06 PM EST
Where
Harrison County, 0.69 mi N of Elizabeth to 1.27 mi ESE of Elizabeth
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.130, -85.970

Buck Creek was flowing across some roads.

Thunderstorm Wind, Washington

When
August 4, 12:45 PM EST
Where
Washington County, Salem
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
38.600, -86.100

Numerous trees were downed across the county.

Flash Flood, Scott

When
August 4, 12:53 PM EST to 2:53 PM EST
Where
Scott County, 0.88 mi NW of Scottsburg to 0.6 mi NNW of Scottsburg
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.690, -85.780

The intersection of HWY 31 and 56 was closed due to high water.

Flash Flood, Clark

When
August 4, 12:57 PM EST to 1:57 PM EST
Where
Clark County, 0.88 mi SW of Sellersburg to 0.4 mi ENE of Hamburg
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
38.390, -85.760

A water rescue from a vehicle was performed on HWY 31 near Sellersburg.

Flash Flood, Jefferson

When
August 4, 1:15 PM EST
Where
Jefferson County, 0.73 mi SW of Belleview to 1.57 mi ENE of Canaan
Cause
Heavy Rain
Reported by
County Official
Coordinates
38.843, -85.380

County Road 250 was impassable. Roads near many creeks in Jefferson County were impassable.

Flash Flood, Floyd

When
August 4, 1:15 PM EST to 3:15 PM EST
Where
Floyd County, Edwardsville to 3.09 mi SSW of Duncan
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.280, -85.900

Several roads were washed out to one lane across the county, including Edwardsville Road, Corydon Pike, and Two Mile Lane.

Thunderstorm Wind, Floyd

When
August 4, 1:48 PM EST
Where
Floyd County, 1.63 mi W of New Albany
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.300, -85.830

A tree was down on Five Mile Lane.

Thunderstorm Wind, Crawford

When
August 4, 1:54 PM EST
Where
Crawford County, Leavenworth
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.200, -86.350

A tree fell on a house.

Thunderstorm Wind, Crawford

When
August 4, 2:07 PM EST
Where
Crawford County, 0.54 mi E of English
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.330, -86.460

Trees were snapped in English.

Flood, Harrison

When
August 4, 8:00 PM EST to August 5, 11:59 PM EST
Where
Harrison County, 1.25 mi NE of Crandall to 0.77 mi WSW of Crandall
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
38.293, -86.053

Big Indian Creek was flooding well out of its banks.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2009Every state in 2009This day in weather historyWarnings in Indiana, August 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 193321, 193318, 193319, 193323, 193288, 193289, 193290, 193292, 193320, 193293, 193294, 193296, 193306, 193309, 193310, 193312, 193313, 193327, 193315, 193316, 193317, 193329, 193324, 193325, 193326, 193332.